# SDR SWIA202156766

- Difficulty date: January 22, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670340941S
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM CAP AT FS 280 L/H SIDE HAS HEAVY CORROSION   (C-CHECK) RO 3/10/2021    REMOVED AND REPLACED LH CROSSBEAM CAP AT F.S. 280 IAW CRJ 700 SRM 51-42-06-001-001-A01. ATTACHED STRUCTURAL MAJOR REPAIR TASK 51-900-1002-SKY AND FORM M-337. .WEIGHT NOT AFFECTED. REF; CONTUATION CARD FOR DETAILS OF WORK PERFORMED.
